# SDR ASAA2013031494175

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,382 hours, 7,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8928
- Condition: Faulted
- Location: A/C Bay, Lt Pac
- Part time: 24,425 hours, 7,565 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUM AFTER START DURING SYS RECALL.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE REF MM 21-51-10.  OP CHECK GOOD. BITE CHECKED LT PACK TO VERIFY FAULT CLEARED REF MM 21-61-00 BITE CHECK GOOD. RESET PACK CONTROLLER, OK FOR SERVICE.
